# SDR AALA201810299024

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 9,182 hours, 3,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Damaged
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE WAS DISCHARGED. POSSIBLE DAMAGE.  REPLACED THE THE BOTTLE DIAPHRAGM IAW AMM 52-22-00-860-002A. LEAK CHECKED GOOD, NO DEFECTS NOTED.
